How to make sure your sinus painkillers are safe

Health authorities are recommending that all patients stop taking sinus medicines and that any medicines for patients with chronic sinusitis be discontinued.

They have also advised patients to avoid mixing the active ingredients of drugs with a placebo, a drug that is made from the active ingredient of another drug and is used to treat a different ailment.

There is a shortage of prescription medicines for chronic sinuses, particularly for those with the most severe forms of the condition.

The drugs can cause pain or dizziness and often aggravate symptoms such as nausea, vomiting and diarrhea.

A report from the World Health Organization in 2015 said the drugs can also cause depression, anxiety and panic attacks.

Sinus medicine can cause long-term side effects including skin irritation and infection.

Many patients in the developing world also do not have access to effective antibiotics or other medicines, and they may also not have the appropriate tests or treatment options.

As a result, there is no clear answer as to whether or not the drugs should be used.

For a full list of medicines, click here.

SOURCE: www.hindusblessed.org